Shrinking Cerebellum ( from long term use of dilantin)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

RanMan
Veteran Member


Date Joined Feb 2003
Total Posts : 665
   Posted 6/22/2006 1:37 PM (GMT -7)   
skull   skull
 
I have been on dilantin for 27 yrs and one major side effect that I've noticed is ~ shrinkage of the Cerebellum. When I lose my balance and fall to the ground, I find it hard to get up or if I want to get down on my knees, I can only go down about half way and then I have to let myself fall the rest of the way, then I find it hard to get up (Cerebellum controls motor functions).
 
This is also why my balance and gait are getting worse.
Anybody else experiencing the same type of problems?
 
Randy
Diagnosed with epilepsy and ulcerative colitis in 1979,
Been on meds ever since.
 
275mg-dilantin/day
120mg-pheonobarb/day
3,000mg-Mesasol/day
20mg-Celexa/day


havreman
New Member


Date Joined Jun 2006
Total Posts : 13
   Posted 6/22/2006 2:51 PM (GMT -7)   
I've been taking Dilantin for more than 15 years...maybe closer to 20. Anyway, yes, I have noticed that my balance isn't what it should be. It's off just a bit.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:27 PM (GMT -7)
There are a total of 2,732,818 posts in 301,057 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
336 Guest(s), 14 Registered Member(s) are currently online.  Details
Psilociraptor, JaSanne, trader758, Rikky1, magoo2, Alice22, BKelly, Buzzlymeyear, Ed Ski, Red_34, Ggrlsav, The king, Sue*Nash, Sissy63


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer